69.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Amitriptyline

1 REPLY 1
Nurse_BCN
Moderator

Re: Amitriptyline

 Hi country_bumpkin

Thank you for your post.

Many people find it difficult to sleep following a diagnosis of breast cancer. This may be as a result of the emotional impact of a diagnosis or due to side effects from medication, including menopausal symptoms which can be made worse if you have had to stop taking HRT. Our booklet Menopausal symptoms and breast cancer might be helpful to read.

Your GP or treatment team would be best placed to advise you on any medication which may be helpful. Alongside this, these tips may be helpful. This Instagram Live with Dr Mike Scanlon, a mental health and wellbeing consultant, about sleep also has lots of useful information.

You may also be interested in our range of free supportive services.

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks.

The number is 0808 800 6000, (Relay UK -prefix 18001).

If you would like a nurse to call you do complete this form. Ticking the box agreeing to a call back.

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

Best wishes

Val

Breast Care Nurse

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

country_bumpkin
Member

Amitriptyline

Hi,

Ive recently been diagnosed with ER positive, HER2 negative breast cancer. I am no longer on HRT and finding my sleep is getting worse. Can I take a half of Amitriptyline to help with this or does this medication have any hormones in which i need to totally avoid?